# SDR N6WA2016051101

- Difficulty date: May 11, 2016
- Submitted: May 13, 2016
- Operation: Air carrier
- Aircraft: N658CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10148
- Aircraft time: 28,520 hours, 20,479 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT CEILING LIGHT AT ROW 13 INOPERATIVE.  R & R EMER BATTERY POWER SUPPLY UNIT IAW AMM 33-51-17.  OPERATIONS CHECKED GOOD AT THIS TIME.
